Aa
A
A
A
Close
Addiction: Substance Abuse Community
32k Members
Avatar universal

Help, loritab and lexapro withdrawls

I hope someone can help. I have quit cold turkey with Loritab 10/500 8-10 a day habit along with lexapro 20mg. I have used the loritabs for 4 months religiously and the lexapro for about 12-13 months. I am having a severe case of restlss leg throughout the night causeing very little rest. Along with a dizziness/vertigo/fainting feeling. What can I expect? What can i do. HELP!
10 Responses
Avatar universal
Kevin...Sorry for your unpleasent feelings.  I am addicted still and am preparing myself to quit soon. I think lortab is like vikoden. Same type/strength opiat. I think I read that Vikoden withdraw can last a few weeks to months depending on how long and the dose you have been taking. I will not give you advice because I dont know for sure but be assured I am cheering for you and I hope your attampt to quit is a success. I do know that withdraw sympdoms do eventually go away at some point so....good luck. Try a hot bath. When I ran out of pills I took like 3 hot baths a day.


Cheers
J
177003 tn?1266273955
Hello,

I can see why you're having trouble. Is a Dr. working with you that knows about your withdrawal?? I can't speak for a Dr. but they might want you to w/d from one then the other instead of both at the same time. Laxapro is an antidepressant and loratab is an opioid.

You need to enlist your dr.'s help. He/she may give you a w/d taper plan. I'm not saying to start taking them again, just get a hold of some/any dr. tomorrow and level with them. I'm sure they will help you.

The Best to You and keep posting,
Take Care....LS
Avatar universal
i have spoken with my dr. he has put me on 2mg Valium twice a day for 7 days. valium is and was my drug of choice for a long time, however i have not used valium in several years. when i stopped the valium then i was weened off very slowly over a month or two.
Avatar universal
The few times I quit my antidepressants cold turkey I experienced extreme nausea & dizziness. I never did it again--it was debilitating. By quitting Lexipro c/t, you will only make the pain med w/d worse. Is there any reason why you decided to quit the Lexipro right now? I can understand the opiates, but the AD's could be helpful right now, as you may soon experience some depression that comes with Post Acute Withdrawl SYndrome (PAWS).

If you can consult your doc, at least about the Lexipro, that probably would be a good idea.

ALl the Best, and Good Luck,

--Athena
182493 tn?1348056515
I would highly suggest NOT detoxing from the Lexapro right now.. take care of the Loritab issue first... I have personally gone through Lexapro withdrawl and I wouldn't put it on my worst enemy.. they need to be tapered... I went from 10mgs a day to none for 6 days...  the headaches and nausea mixed with the anxiety was so bad.. i called my doc went back to 10mg a day then to 5mgs for 2 weeks then 5mgs every other day for 2 weeks then every 4 days etc.. SSRI withdrawl is awful... please call your doc and set up a taper from them.
177003 tn?1266273955
I'm glad your dr. is working with you. I see we have something in common. The first drug I actually abused was valium. I used it for 13 yrs. The w/d was bad enough to land me the hospital. Couldn't eat, sleep, talk on the phone, answer the door, or function at all except for showering. Benzos are hell to kick.

Valium is a good drug for a short period of time like what you're using it for. I have been afraid to take even one since that w/d so many years ago. My dr. at the time, told me they weren't addictive and told me to just quit.

I'm here if you need to talk.....LS
Avatar universal
wow, the response is incredible. thanks to all, i am sure to responed back as well as updating this forum
182493 tn?1348056515
are you gonna continue detoxing from the Lexapro?? the Loritab detox would be easier  if you go back to taking it and taper off.. trust me.. been there done that.. got a tee shirt.. the vertigo, and stuff is from the lack of lexapro..
Avatar universal
day 9 w/out lexapro already. day 3 1/2 w/out lt's.   I don;t know what todo???
182493 tn?1348056515
well its your choice of course..  i know that SSRI withdrawl can last for some time even months.. and I know the chance of depression after coming off pain meds is really high. ( read up on PAWS post accute withdrawl syndrome)  many feel depression and anxiety for months even a year after stopping. In my opinion your brain has enough healing to do with out the Loritab. your feel good centers in your brain are gonna be F'ed up  as it is.. many people go on anti depressants for a while after quitting pain meds because of this.. If it were me.. I would take the anti depressants for awhile.. then taper them off the safe way.  Like i said it is your choice what to put in your body to alter your brain.. I feel I am just looking out for you.. hearing of so many struggling with depression and anxiety after pain meds I just feel it will help you now..
Have an Answer?
Top Addiction Answerers
495284 tn?1333897642
City of Dominatrix, MN
Avatar universal
phoenix, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
A list of national and international resources and hotlines to help connect you to needed health and medical services.
Here’s how your baby’s growing in your body each week.